# SDR MASA2011012901823

- Difficulty date: January 26, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,603 hours, 15,539 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU LEAKING FUEL.  MX R2 FUEL FILTER BOWL O-RING.
